# SDR SWAA2021060880900

- Difficulty date: May 27, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 11,727 hours, 26,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT L2 DOOR ESCAPE SLIDE HANGING LOW AND DRAGGING ON THE FLOOR / RESECURED SLIDE VELCRO PER SIP
